RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tsink, T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:42
Abstract pages:313
Full texts:79
References:28

http://www.mathnet.ru/eng/person25266
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/555774

Publications in Math-Net.Ru
1982
1. A. N. Rudakov, T. Tsink, I. R. Shafarevich, “The influence of height on degenerations of algebraic surfaces of type $K3$”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982),  117–134  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:1 (1983), 119–135
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020